BibTeX record journals/jsc/KauerW10

download as .bib file

@article{DBLP:journals/jsc/KauerW10,
  author    = {Stefan Kauer and
               J{\"{u}}rgen F. H. Winkler},
  title     = {Mechanical inference of invariants for FOR-loops},
  journal   = {J. Symb. Comput.},
  volume    = {45},
  number    = {11},
  pages     = {1101--1113},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jsc.2008.11.008},
  doi       = {10.1016/j.jsc.2008.11.008},
  timestamp = {Wed, 17 Feb 2021 08:56:58 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/KauerW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics